# SDR YENA2021110100735

- Difficulty date: October 31, 2021
- Submitted: November 1, 2021
- Operation: Air carrier
- Aircraft: N632JB
- Make and model: Airbus A320-232
- Aircraft serial: 2647
- Aircraft time: 61,004 hours, 21,257 cycles
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Window
- Condition: Dirty
- Location: 24f
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 924, STI-BOS (DIVERTED TO FLL). POSSIBLY WINDOW 24F CRACKED; INSPECTED WINDOW AND FOUND THIN GREASE STREAK ON EXTERNAL CABIN WINDOW AT 24F. CLEANED GREASE FROM WINDOW PER AMM 56-21-13-100-002A. NO FURTHER DEFECTS NOTED. AIRCRAFT OK TO CONTINUE.
